2 doctors weighed in:

Was diagnsd with strep throat and comp. a z pack (penicillin allergy). I have since dvlpd very painful sores on the roof of my mouth only. Normal?

2 doctors weighed in
Dr. John Chiu
Internal Medicine - Allergy & Immunology
1 doctor agrees

In brief: Not usually

Although a drug reaction called Stevens Johnson Syndrome usually affects the mucous membrane, I suspect that your current problem is just a progression of the initial viral infection causing the sore throat (assuming that strep was not documented).
If the problem persists, see your doctor or a dentist. In the meanwhile , ask your doctor if you should continue with ZPak.

In brief: Not usually

Although a drug reaction called Stevens Johnson Syndrome usually affects the mucous membrane, I suspect that your current problem is just a progression of the initial viral infection causing the sore throat (assuming that strep was not documented).
If the problem persists, see your doctor or a dentist. In the meanwhile , ask your doctor if you should continue with ZPak.
Dr. John Chiu
Dr. John Chiu
Thank
Get help from a real doctor now
Dr. Shontae Buffington
Board Certified, Pediatrics
14 years in practice
873K people helped
Continue
111,000 doctors available
Read more answers from doctors